MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Catalog Number 10849000
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Insufficient Information (4580)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to the manufacturer by its service organization that an event occurred during patient transport.The left side table rail fell off and hit the technician's big toe and resulted in a break.A customer service engineer has been dispatched for an on-site visit to determine why the side rail fell off and to repair, as needed.Siemens has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.According to the information provided by a siemens local service engineer (cse), the issue occurred when a patient was brought in to be transferred onto the siemens or table.During the patient transfer, the user moved the patient bed along the left side of the table.The user lowered the table from 89,4 cm to 75,9 cm as recorded in the logs.Apparently, by lowering the table, the accessory rail was moved over some part of the bed, and the lower part of the accessory rail was caught on the bed.After the patient was transferred to the table, the bed was pulled away from the table, and the accessory rail was pulled from the sliding rail and fell off the tracks on the operator¿s big toe, which resulted in a break.The sliding rail was inspected, and some damages can be seen as described below.There are markers, which have the shape of the bearings/rollers for the movement of the accessory rail.They are located at the head end side of the rail at the distance of the rollers.This leads to the conclusion that the accessory rail was extended at the foot end side when it was levered out.The markers lead to the conclusion that the rail has been treated roughly right before it was levered out.These spots also indicate that the accessory rail was torn down or levered out by physical force.Another major external damage exists at the edge of the sliding rail, the aluminum profile is bent at the top outside edge by approx.10 mm during an on-site inspection by the cse, it was found that the bearings/rollers were loose.The exact reason could not be determined.It is assumed that in was caused by previous impact, since damage from a previous collision was found on the c-arm.The cse replaced the rail and tightened the bearings firmly with no wiggle.When the reported incident occurred, it should have been noticeable that the bed was caught by the accessory rail.The rail should have been disentangled (e.G.By lifting the table) from the bed before moving the bed away from the table.As root cause for the non-conformity an individual use issue was be determined.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liverty blvd.
malvern, PA 19355
4843234197
MDR Report Key20694856
Report Number3004977335-2024-00134
Device Sequence Number3714938
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public(01)04056869046877
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown